The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 56 NO.3 / (2004))
Automorphisms of A Surface of General type Acting Trivially In cohomology
jin-Xing Cai,
Pages. 341-355
Abstract It is proved that, for a complex minimal smooth projective surface $S$ of general type, any automorphism group of $S$, inducing trivial actions on the second rational cohomology of $S$, is isomorphic to a cyclic group of order less than five or the product of two groups of order two, provided that the Euler characteristic of the structure sheaf of $S$ is larger than 188.
Contents 0. Introduction
1. Preliminaries
2. First reductions
3. Proof of Proposition 2.7, the case $G = 3$
4. Proof of Proposition 2.7, the case $G=4, 5$
Key words
Mathmatical Subject Classification 14J50, 14J29